MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS, INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-02-15-T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient experienced a potential allergic reaction after the biopsy breast marker (hydromark) was inserted in the morning and subsequently developed diffuse urticarial type rash over the body and shortness of breath in the evening.Patient attended ed department for investigation - symptoms resolved, treatment for reaction (urticaria) was not specified and treatment for reaction (shortness of breath) was not specified.Based on the information available we cannot confirm symptoms were a result of our device, however, current ifu identifies the potential for foreign body reaction with use of hydromark markers.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.Although we cannot confirm that the device caused the reported reaction we are submitting this report due to the medical attention that was received.
 
Event or Problem Description
It was reported that the patient experienced a potential allergic reaction after the biopsy breast marker (hydromark) was inserted in the morning and subsequently developed diffuse uticarial type rash over the body and shortness of breath in the evening.Patient attended ed department for investigation - symptoms resolved, treatment for reaction (uticaria) was not specified and treatment for reaction (shortness of breath) was not specified.This incident has been recorded in complaint #(b)(4).

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key11572811
Report Number3008492462-2021-00003
Device Sequence Number14333084
Product Code NEU
UDI-Device Identifier10841911102158
UDI-Public(01)10841911102158(17)210811(10)F12034102D
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2021
Device Model Number4010-02-15-T3
Device Catalogue Number4010-02-15-T3
Device Lot NumberF11948401D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;